X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (165) 165
47a75 (164) 164
mathematics, applied (81) 81
analysis (76) 76
eigenvalues (71) 71
mathematics, general (46) 46
operators (38) 38
spectral theory (37) 37
applications of mathematics (30) 30
geometry (26) 26
mathematics - spectral theory (24) 24
mathematical physics (23) 23
physics, mathematical (22) 22
47a10 (21) 21
eigenvalue (20) 20
mathematical analysis (19) 19
physics (19) 19
theoretical, mathematical and computational physics (19) 19
35p15 (18) 18
operator theory (16) 16
algebra (14) 14
eigen values (14) 14
spectrum (14) 14
spectra (13) 13
boundary conditions (12) 12
group theory and generalizations (12) 12
mathematics - analysis of pdes (12) 12
functional analysis (10) 10
laplacian (10) 10
studies (10) 10
47a55 (9) 9
47b36 (9) 9
47g10 (9) 9
algorithms (9) 9
bounds (9) 9
eigenfunctions (9) 9
eigenvectors (9) 9
existence (9) 9
inequalities (9) 9
probability theory and stochastic processes (9) 9
35p30 (8) 8
47a40 (8) 8
mathematical methods in physics (8) 8
mathematical models (8) 8
mechanics (8) 8
partial differential equations (8) 8
regularity (8) 8
34l15 (7) 7
35j25 (7) 7
49r05 (7) 7
81q10 (7) 7
asymptotic properties (7) 7
differential equations (7) 7
dirichlet problem (7) 7
hilbert space (7) 7
primary 47a75 (7) 7
research (7) 7
34l05 (6) 6
34l10 (6) 6
34l25 (6) 6
47b25 (6) 6
47b99 (6) 6
49r50 (6) 6
[ math.math-sp ] mathematics [math]/spectral theory [math.sp] (6) 6
approximation (6) 6
calculus of variations and optimal control; optimization (6) 6
eigenvalue problem (6) 6
eigenvalue problems (6) 6
mathematical research (6) 6
mathematics - functional analysis (6) 6
negative eigenvalues (6) 6
numerical analysis (6) 6
optimization (6) 6
schrodinger operator (6) 6
schrödinger operator (6) 6
spectral gap (6) 6
statistics & probability (6) 6
topology (6) 6
34l40 (5) 5
35j40 (5) 5
35p05 (5) 5
47a70 (5) 5
47b10 (5) 5
[math.math-ap]mathematics [math]/analysis of pdes [math.ap] (5) 5
[math.math-sp]mathematics [math]/spectral theory [math.sp] (5) 5
asymptotics (5) 5
completeness (5) 5
computer science (5) 5
convergence (5) 5
equations (5) 5
estimates (5) 5
integrals (5) 5
markov processes (5) 5
mathematical and computational physics (5) 5
mathematical modeling and industrial mathematics (5) 5
p-laplacian (5) 5
secondary 47a75 (5) 5
stability (5) 5
systems theory, control (5) 5
theorems (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


应用数学和力学:英文版, ISSN 0253-4827, 2010, Volume 31, Issue 10, pp. 1241 - 1250
Journal Article
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 01/1994, Volume 159, Issue 1, pp. 151 - 174
Scaling level-spacing distribution functions in the ''bulk of the spectrum'' in random matrix models of N x N hermitian matrices and then going to the limit N... 
PAINLEVE TRANSCENDENT | PHYSICS, MATHEMATICAL | EQUATION | 82B05 | 47A75 | 82B10 | 33C90 | 47G10 | 47N55
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 09/1993, Volume 156, Issue 1, pp. 169 - 177
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 03/1994, Volume 161, Issue 2, pp. 289 - 309
Scaling models of random N x N hermitian matrices and passing to the limit N --> infinity leads to integral operators whose Fredholm determinants describe the... 
RANDOM-MATRIX-ENSEMBLES | PHYSICS, MATHEMATICAL | EIGENVALUES | 82B05 | 47A75 | 82B10 | 33C90 | 47G10 | 47N55
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 06/1994, Volume 163, Issue 1, pp. 33 - 72
Orthogonal polynomial random matrix models of N x N hermitian matrices lead to Fredholm determinants of integral operators with kernel of the form... 
STRINGS | 2-DIMENSIONAL QUANTUM-GRAVITY | FREUD POLYNOMIALS | ENSEMBLES | ISING-MODEL | ONE DIMENSION | LESS | PHYSICS, MATHEMATICAL | SCATTERING | 82B05 | 47A75 | 82B10 | 33C90 | 47G10 | 47N55
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 09/1993, Volume 17, Issue 3, pp. 443 - 449
Consider a functionL([lambda]) defined on an interval I of the real axis whose values are linear bounded selfadjoint operators in a Hilbert spaceH. A point... 
MSC 1991: Primary 47A56, Secondary: 47A75
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 03/1994, Volume 18, Issue 1, pp. 109 - 117
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/1998, Volume 32, Issue 2, pp. 152 - 179
In this paper we establish the spectral decomposition of the Berezin transforms on the space Mat(2,ℂ) of complex 2×2 matrices related to the two-sided action... 
47B38 | 33C45 | 47G10 | Analysis | 22E70 | Mathematics | 47A75 | 33C60 | 43A80
Journal Article
Experimental Mathematics, ISSN 1058-6458, 01/1999, Volume 8, Issue 3, pp. 301 - 308
We consider a bounded Rooms and Passages region Ω on which the negative Neumann laplacian (restricted to the orthogonal complement of the constant functions)... 
MATHEMATICS | 65N99 | 47A75 | 65T99
Journal Article
Results in Mathematics, ISSN 0378-6218, 5/1999, Volume 35, Issue 3, pp. 325 - 354
We study eigenvalue problems Fy = λ Gy consisting of Hamiltonian systems of ordinary differential equations on a compact interval with symmetric λ-linear... 
47E05 | Hamiltonian systems | Eigenfunction expansions | Primary 47B50 | Secondary 34B24 | Pontrjagin space | Eigenvalue problems | Mathematics, general | Mathematics | 47A75 | 34L10
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 06/2000, Volume 140, Issue 3, pp. 693 - 704
Improved estimates on the constants L γ,d , for 1/2<γ<3/2, d∈N, in the inequalities for the eigenvalue moments of Schrödinger operators are established. 
Mathematics Subject Classification : 35P15, 35L15, 47A75, 35J10 | MATHEMATICS | EIGENVALUES | OPERATORS | operators | eigenvalues
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2000, Volume 38, Issue 2, pp. 190 - 206
Double variational principles are established for eigenvalues of a (norm) continuous self-adjoint operator valued functionL defined on a real interval [α,... 
Mathematics | 47A75 | Analysis | 49R50 | MATHEMATICS
Journal Article
Acta Mathematica Sinica, ISSN 1439-8516, 7/2000, Volume 16, Issue 3, pp. 361 - 368
A variational formula for the lower bound of the principal eigenvalue of general Markov jump processes is presented. The result is complete in the sense that... 
60J75 | Jump processes | Variational formula for Dirichlet form | Mathematics, general | Principal eigenvalue | Mathematics | 47A75 | Studies | Markov analysis | Eigen values | Eigenvalues | Markov processes | Lower bounds | Markov chains | Mathematical analysis
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 06/2000, Volume 10, Issue 4, pp. 321 - 347
In this paper we give two different variational characterizations for the eigenvalues of H+V where H denotes the free Dirac operator and V is a scalar... 
Mathematics Subject Classification : 49R05, 49R10, 49R20, 49S05, 47A75, 81Q10, 35P05, 35Q75, 35A15 | MATHEMATICS, APPLIED | ONE-ELECTRON ATOMS | EQUATION | STABILITY
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 09/2000, Volume 176, Issue 1, pp. 100 - 114
It is well known that the sum of negative (positive) eigenvalues of some finite Hermitian matrix V is concave (convex) with respect to V. Using the theory of... 
perturbation theory | spectral shift function | eigenvalue problems | Eigenvalue problems; spectral shift function; perturbation theory | MATHEMATICS
Journal Article
The Annals of Probability, ISSN 0091-1798, 1/2000, Volume 28, Issue 1, pp. 235 - 257
In this paper, some new forms of Cheeger's inequalities are established for general (maybe unbounded) symmetric forms (Theorems 1.1 and 1.2): the resulting... 
Topological theorems | Spectral theory | Radon | Eigenvalues | Markov processes | Markov chains | Mathematical inequalities | Symmetry | Neumann and Dirichlet eigenvalue | Jump process | Spectral gap | Cheeger's inequality | spectral gap | jump process | STATISTICS & PROBABILITY | 60J75 | 47A75 | 60J25 | Cheeger’s inequality
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 9/2000, Volume 37, Issue 3, pp. 357 - 373
We study the spectral properties of non-self-adjoint linear pencilsA-λB of bounded operators with discrete spectrum whereB is not necessarily bijective. The... 
Secondary 47A56, 47A70 | Analysis | Primary 47A75 | Mathematics
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 9/2001, Volume 41, Issue 3, pp. 331 - 342
LetP(λ) be ann×n analytic matrix function andW(P) be its numerical range. In this paper classical results on the normality of matrix eigenvalues on ∂W(P) are... 
Secondary 47A12 | Mathematics | 47A75 | Primary 15A60 | Analysis | POLYNOMIALS | MATHEMATICS | NUMERICAL RANGE
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 6/2001, Volume 39, Issue 2, pp. 153 - 158
A method is given to evaluate in closed form the Fredholm determinants of some Hilbert-Schmidt non-nuclear non-normal operators that arise in the study of the... 
58C40 | Mathematics | 47A75 | 47A10 | Analysis | MATHEMATICS | Algorithms
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.